# SDR AALA202509241940

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737-8
- Aircraft serial: 44451
- Aircraft time: 17,392 hours, 6,523 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR AIRCRAFT LEFT IS VERY DIFFICULT TO OPEN.  (OPEN).
